MathSciNet Relay Station
MathSciNet bibliographic data
MR2214822 (2007g:76108) 76F02 (01A60 76-03 76F55 82-03)
Eyink, Gregory L.; Sreenivasan, Katepalli R. Onsager and the theory of hydrodynamic turbulence. Rev. Modern Phys. 78 (2006), no. 1, 87–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement